Detail publikace

Directly cartesian closed subcategories of relational categories

Originální název

Directly cartesian closed subcategories of relational categories

Anglický název

Directly cartesian closed subcategories of relational categories

Jazyk

en

BibTex


@article{BUT45624,
  author="Josef {Šlapal}",
  title="Directly cartesian closed subcategories of relational categories",
  chapter="45624",
  journal="Annales Universitatis Scientiarum Budapestiensis, Sectio Mathematica",
  volume="33",
  year="1990",
  month="january",
  pages="161",
  type="journal article"
}